Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Strictly positive definite functions on a compact group


Authors: Mohamed Allali and Tomasz Przebinda
Journal: Proc. Amer. Math. Soc. 129 (2001), 1459-1462
MSC (1991): Primary 43A35, 43A90, 42A82, 41A05
Published electronically: October 24, 2000
MathSciNet review: 1814173
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

We recognize a result of Schreiner, concerning strictly positive definite functions on a sphere in an Euclidean space, as a generalization of Bochner's theorem for compact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A35, 43A90, 42A82, 41A05

Retrieve articles in all journals with MSC (1991): 43A35, 43A90, 42A82, 41A05


Additional Information

Mohamed Allali
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019
Address at time of publication: Department of Computer Science, Mathematics and Physics, Chapman University, Orange, California 92866
Email: mallali@crystal.math.ou.edu

Tomasz Przebinda
Affiliation: Department of Mathematics, University of Oklahoma, Norman, Oklahoma 73019

DOI: http://dx.doi.org/10.1090/S0002-9939-00-05687-2
PII: S 0002-9939(00)05687-2
Keywords: Positive definite functions, Bochner's theorem
Received by editor(s): December 18, 1998
Received by editor(s) in revised form: August 30, 1999
Published electronically: October 24, 2000
Additional Notes: This research was partially supported by NSF Grant DMS 9622610.
Communicated by: Roe Goodman
Article copyright: © Copyright 2000 American Mathematical Society